| Model Number |
560BCS1 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that prior to use of a bio-console instrument, it was reported that the battery was not working.The instrument was replaced.There was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional info h6: updated the annex d code medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
B.5.Medtronic received additional information that the battery having a defect or experience a failure was not confirmed, but battery was replaced as a precaution.Batteries was installed on (b)(6) 2024.And the lot number of the battery removed from the instrument is 0012173152 device evaluation:the reported issue that the battery was not working was not verified during service.The service technician noticed that the battery voltage measured above 13vdc.Charge indicators were working as normal.Ran unit on battery power at 2500rpm for 30 minutes without a low battery alarm.No problem found with batteries.The battery,12v,6.5 ah,certified x 2 were replaced as precaution.Preventive maintenance was performed per specifications.Note:the instrument was analysed by a field service technician within the facility.The instrument did not return to a medtronic facility for analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.